IJPAM: Volume 115, No. 3 (2017)

Title

SOME COMMON FIXED POINT RESULTS FOR
VARIOUS TYPES OF COMPATIBLE MAPPINGS IN
MULTIPLICATIVE METRIC SPACES

Authors

Chahn Yong Jung$^1$, Parveen Kumar$^2$,
Sanjay Kumar$^3$, Shin Min Kang$^4$
$^1$Department of Business Administration
Gyeongsang National University
Jinju, 52828, KOREA
$^{2,3}$Department of Mathematics
Deenbandhu Chhotu Ram University of Science and Technology
Murthal, Sonepat, 131039, Haryana, INDIA
$^4$Department of Mathematics and RINS
Gyeongsang National University
Jinju, 52828, KOREA

Abstract

In this paper, we prove some common fixed point theorems for the mappings satisfying rational contractions along with various types of compatible mappings in multiplicative metric spaces.

History

Received: February 15, 2017
Revised: June 18, 2017
Published: July 27, 2017

AMS Classification, Key Words

AMS Subject Classification: 47H10, 54H25
Key Words and Phrases: multiplicative metric space, compatible, $A$-compatible of type $(E)$, $S$-compatible of type $(E)$, weakly compatible, $A$-reciprocally continuous, $S$-reciprocally continuous

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.

Bibliography

1
M. Abbas, B. Ali, Y.I. Suleiman, Common fixed points of locally contractive mappingsin multiplicative metric spaces with application, Int. J. Math. Math. Sci., 2015 (2015),Article ID 218683, 7 pages, doi: https://doi.org/10.1155/2015/218683.

2
A.E. Bashirov, E.M. Kurplnara, A. Ozyapici, Multiplicative calculus and its applications,J. Math. Anal. Appl., 337 (2008), 36-48, doi: https://doi.org/ 10.1016/j.jmaa.2007.03.081.

3
S.M. Kang, P. Kumar, S. Kumar, B.Y. Lee, Common fixed points for compatible mappings of types in multiplicative metric spaces, Int. J. Math. Anal., 9 (2015), 1755-1767, doi: https://doi.org/10.12988/ijma.2015.53104.

4
S.M. Kang, P. Kumar, S. Kumar, P. Nagpal, S.K Garg, Common fixed points for compatible mappings and its variants in multiplicative metric spaces, Int. J. Pure Appl. Math., 102 (2015), 383-406, doi: https://doi.org/10.12732/ijpam.v102i2.14.

5
M. Özavsar, A.C. Çevikel, Fixed points of multiplicative contraction mappings on multiplicative metric spaces, ArXiv: 1205.5131v1 [math.GM] (2012), 14 pages.

6
R.P. Pant, A common fixed point theorem under a new condition, Indian. J. Pure Appl. Math., 30 (1999), 147-152.

7
M.R. Singh, Y.M. Singh, On various types of compatible maps and common fixed point theorems for non-continuous maps, Hacettepe J. Math. Statist., 40 (2011), 503-513.

How to Cite?

DOI: 10.12732/ijpam.v115i3.4 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2017
Volume: 115
Issue: 3
Pages: 497 - 515


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).